# SDR FDEA200906202185

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N712521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM INTERCOSTAL BETWEEN STA 860 AND STA 900 HAS INTERGRANULAR CORROSION   AT LBL 7.0". CORROSION FOUND EXCEEDED SRM LIMITS. INTERCOSTAL WEB BETWEEN STA 680 AMD STA 900 AT LBL 7 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
